Please try posting your question on the anxiety forum. There is an individual on there with access to a medical library. I am not sure what his background is, he is NOT a doctor, but has great knowledge on prescription medication. He has helped many people on that site and is trusted. His name is Ryan.
Best of luck to you
I was on Topomax 100mg in the past for migraines- it worked for the migraines AND I lost weight on this! It kills your appetite in most cases. The other side effects were bad news for me so now I only take 50mg of it. Just wanted to let you know I saw this and wanted to let you know that my doctor said that Topomax was almost marketed as a weight loss drug!! My weight loss was due to the drug and then was due to severe diarrhea from taking the drug at the full 100mg dosage. If you are prone to having a "bad stomach" you might not be able to take a full 100mg of Topomax. 50mg helps me with the headaches that aren't menstrual, but unfortunately I still get those, just not as bad so I continue to take the Topomax. Just be careful, you must wean off Topomax if for any reason you decide to stop taking it- talk to your doctor!